Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: ADD meds -

Posted by RunRedRun on April 7, 2003, at 18:51:59

In reply to Re: ADD meds - PuraVida, posted by blondegirl47 on April 7, 2003, at 8:51:53

it's actually pretty common for ADD symptoms to become noticable after depression problems are cleared up. that's exactly what happened to me. good luck!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:RunRedRun thread:133458
URL: http://www.dr-bob.org/babble/20030407/msgs/217131.html